Answered by: Dr Nur Syuhada binti Zulkifli
My dad had diarrhea and vomit on Friday evening. Yesterday getting better but around evening again diarrhea without vomit. We gave him charcoal pill and as of now already consume 3 tablets. Whole night he was vomiting black watery. We wants to send him to emergency but he reluctant. So doctor can assist his condition? He had kidney issued and on stage 3.
Hi, thank you for reaching out to us.
We understand your concern regarding your father is having diarrhea and vomiting with a black watery content. We will try our best to assist you in this issue.
Black vomiting could be related to bleeding in the upper gastrointestinal tract due to ulcer or injury and this need a prompt investigation.
The diarrhea experienced by him is multifactorial and it could be due to irritation or ongoing infection. Some of the common causes of diarrhea are:
However, if your father develop these symptoms and signs, do not delay the visit to the doctor:
We highly suggest you to speak with our doctors online via teleconsultation so that we could assist you further and plan the next step in managing your father’s symptoms.
We hope that our answer helps you. Thank you.